# SDR UPS96805760

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537271
- Condition: Corroded
- Location: Fs 1395-1445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED EXTERNAL SKIN FS 1395 TO 1445, LONGERON 33R TO 35L HAS MODERATE CORROSION UNDER SCUFF PLATE.  REPLACED SKIN SECTON PER SRM 51-1-21, AND 51-1-20D.
